Weaning and nausea?!?! - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 5 Old 03-13-2010, 12:28 AM - Thread Starter
 
swissmiss2584's Avatar
 
Join Date: Dec 2007
Location: Ca
Posts: 710
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I recently developed a UTI and I was put on a strong antibiotic because it was a bad infection so I agreed to it. Since it was a strong antibiotic I didn't want my 19 mont. Old getting any of the nasty antibiotics through my breastmilk so I weaned cold turkey. I was so sad but since my 19 month old was already self weaning a little she didn't mind as much as I did. Ever since I weaned her I have been nauseated throughout the day. First I thought it was just the antibiotics but it has continued. I just had a heavy period when I was scheduled to have one so I don't think I'm pregnant.

My question is, has anyone else experienced nausea after weaning and if so how long did it last?
swissmiss2584 is offline  
Sponsored Links
Advertisement
 
#2 of 5 Old 03-13-2010, 10:38 AM
 
tinybutterfly's Avatar
 
Join Date: May 2004
Location: Somewhere
Posts: 9,821
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Could the nausea be caused by lingering UTI issues? Did that clear up completely?

I can't imagine weaning would cause nausea, but I could be wrong.

MAYBE if you are having engorgement issues or have mastitis...you could have some nausea?

Hopefully, someone else will chime in who maybe had the same experience.


"Be kind, for everyone you meet is fighting a hard battle." -Plato
tinybutterfly is offline  
#3 of 5 Old 03-13-2010, 10:43 AM
 
GoBecGo's Avatar
 
Join Date: May 2008
Posts: 3,405
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I had nausea for 3 weeks AFTER finishing antibiotics once, turned out i had so little gut flora left i wasn't digesting well at all (tmi, but how is your poop? Do you see semi-recognisable food there?). A course of acidophilus really helped.
GoBecGo is offline  
#4 of 5 Old 03-13-2010, 11:20 AM
 
alegna's Avatar
 
Join Date: Jan 2003
Posts: 42,826
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
You could unwean and see if you feel better

-Angela
alegna is offline  
#5 of 5 Old 03-13-2010, 06:52 PM - Thread Starter
 
swissmiss2584's Avatar
 
Join Date: Dec 2007
Location: Ca
Posts: 710
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I went back for a check up after my antibiotics and there was no more infection/bacteria.

I have taken some antibiotics here and there but I should probably take it a few times a day. I also started a liver detox after the antibiotics to helpflush the chemicals. I was taking chlorella and milk thistle. I read that milk thistle can cause nausea so I stopped it for a few days but am still little nauseous. I'm able to have two bowel movements a day and as far as I can tell everything is digesting.

I have been having several gallbladder attacks ever since I started the antibiotics. I get them after eating. My sister-in-law said she had really bad gallbladder attacks and nausea so she went to a detox specialist and was put on a special liver and gallbladder detox which took away the attacks and nausea. I think I might go see her detox specialist.

I did search the web a little and found that some women experienced nausea after they weaned. Especially after weaning cold turkey. So I have several issues that could be the cause. I guess I'll start with one issue and work my way through them all.

Thanks ladies! I would still love to her everyone's input!
swissmiss2584 is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off